# SDR FDEA201611093913

- Difficulty date: November 9, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 73,168 hours, 17,228 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: ADA37501
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT,  R3 DOOR PLUG DOOR AFT STOP CRACKED AT NUMBER 2 DOOR BEAM.    REMOVED AND REPLACED IAW SRM 51-31-01-0G. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
